# SDR CA140217021

- Difficulty date: February 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 115,231 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN REPORTED STRONG ODOR OF OIL IN FLIGHT DECK.  MOC WAS NOTIFIED.  FUMES BECAME STRONG ENOUGH TO WARRANT THE DONNING OF OXYGEN MASKS IN THE FLIGHT DECK. AN HOUR LATER, THEY REPORTED THAT THE FUMES WERE DISSIPATING.  LT ENGINE GROUND RUN WITH BLEEDS ON, LT PACK ON.  NO OILY SMELL DETECTED.  APU RUN WITH BLEEDS AND PACKS ON WITH NO OILY ODOR DETECTED.  BOTH ENGINE INTAKES INSPECTED FOR OIL.  NO FAULTS FOUND. UNABLE TO DUPLICATE ON GROUND RUN.
